Periods are normally 28 days apart but it has been over 35 since my last. I have had 3 negative pregnancy tests. On natazia (estradiol valerate and dienogest). Brown discharge recently.

Prob your period . The brown discharge was likely your period just a very light one. Brown equals old blood. It is common to have an "off' cycle every now and then. If your pregnancy test is negative then you are not pregnant. Light periods on birth control is common and a nice side effect.

Related Questions

No period this month. On natazia (estradiol valerate and dienogest). Now cramping and my pantiliners are dark brown/black. 3 negative home pregnancy tests.

Can be normal. Some people don't bleed every month when on birth control pills and it's also common to bleed at other times than the place saver pills in the pill pack. Especially it any of the pills were taken late. With 3 negative pregnancy tests pregnancy is unlikely. Read more...

Period? Natazia (estradiol valerate and dienogest). I was due to get my period around the 17th but never did. Yesterday I had cramps then a lot of brown and some red blood. (3 neg hpt)

Depends . If you have reason to believe that you could be pregnant than it is the first reason needs to be eliminated otherwise it is not uncommon to have change in length of the period due to stress etc. Since your pregnancy test is negative it might not be the reason. Read more...